An identity for the Fisher information and Mahalanobis distance

Abram Kagan, Bing Li

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Consider a mixture problem consisting of k classes. Suppose we observe an s-dimensional random vector X whose distribution is specified by the relations P (X ∈ A

Original languageEnglish (US)
Pages (from-to)3950-3959
Number of pages10
JournalJournal of Statistical Planning and Inference
Volume138
Issue number12
DOIs
StatePublished - Dec 1 2008

Fingerprint

Mahalanobis Distance
Fisher Information
Random Vector
Class
Mahalanobis distance
Fisher information

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Cite this

@article{a87ecb6ebf56442c834eb1eeee67b520,
title = "An identity for the Fisher information and Mahalanobis distance",
abstract = "Consider a mixture problem consisting of k classes. Suppose we observe an s-dimensional random vector X whose distribution is specified by the relations P (X ∈ A",
author = "Abram Kagan and Bing Li",
year = "2008",
month = "12",
day = "1",
doi = "10.1016/j.jspi.2008.02.017",
language = "English (US)",
volume = "138",
pages = "3950--3959",
journal = "Journal of Statistical Planning and Inference",
issn = "0378-3758",
publisher = "Elsevier",
number = "12",

}

An identity for the Fisher information and Mahalanobis distance. / Kagan, Abram; Li, Bing.

In: Journal of Statistical Planning and Inference, Vol. 138, No. 12, 01.12.2008, p. 3950-3959.

Research output: Contribution to journalArticle

TY - JOUR

T1 - An identity for the Fisher information and Mahalanobis distance

AU - Kagan, Abram

AU - Li, Bing

PY - 2008/12/1

Y1 - 2008/12/1

N2 - Consider a mixture problem consisting of k classes. Suppose we observe an s-dimensional random vector X whose distribution is specified by the relations P (X ∈ A

AB - Consider a mixture problem consisting of k classes. Suppose we observe an s-dimensional random vector X whose distribution is specified by the relations P (X ∈ A

UR - http://www.scopus.com/inward/record.url?scp=49649111931&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49649111931&partnerID=8YFLogxK

U2 - 10.1016/j.jspi.2008.02.017

DO - 10.1016/j.jspi.2008.02.017

M3 - Article

AN - SCOPUS:49649111931

VL - 138

SP - 3950

EP - 3959

JO - Journal of Statistical Planning and Inference

JF - Journal of Statistical Planning and Inference

SN - 0378-3758

IS - 12

ER -